Tomasz Tkocz
Tomasz Tkocz
Associate Professor, Carnegie Mellon University
Verified email at - Homepage
Cited by
Cited by
Gaussian mixtures: entropy and geometric inequalities
A Eskenazis, P Nayar, T Tkocz
Annals of Probability 46 (5), 2908-2945, 2018
A note on a Brunn-Minkowski inequality for the Gaussian measure
P Nayar, T Tkocz
Proceedings of the American Mathematical Society 141 (11), 4027-4030, 2013
Concentration inequalities and geometry of convex bodies
O Guédon, P Nayar, T Tkocz
Analytical and probabilistic methods in the geometry of convex bodies 2, 9-86, 2014
A reverse entropy power inequality for log-concave random vectors
K Ball, P Nayar, T Tkocz
arXiv preprint arXiv:1509.05926, 2015
Sharp comparison of moments and the log-concave moment problem
A Eskenazis, P Nayar, T Tkocz
Advances in Mathematics 334, 389-416, 2018
Improved bounds for Hadwiger’s covering problem via thin-shell estimates
H Huang, BA Slomka, T Tkocz, BH Vritsiou
Journal of the European Mathematical Society 24 (4), 1431-1448, 2021
A note on suprema of canonical processes based on random variables with regular moments
R Latała, T Tkocz
Electronic Journal of Probability 20, 2015
Sharp Moment-Entropy Inequalities and Capacity Bounds for Symmetric Log-Concave Distributions
M Madiman, P Nayar, T Tkocz
IEEE Transactions on Information Theory 67 (1), 81-94, 2020
On a convexity property of sections of the cross-polytope
P Nayar, T Tkocz
Proceedings of the American Mathematical Society 148 (3), 1271-1278, 2020
Tensor products of random unitary matrices
T Tkocz, M Smaczyński, M Kuś, O Zeitouni, K Życzkowski
Random Matrices: Theory and Applications 1 (04), 1250009, 2012
From Ball's cube slicing inequality to Khinchin-type inequalities for negative moments
G Chasapis, H König, T Tkocz
Journal of Functional Analysis 281 (9), 109185, 2021
An upper bound for spherical caps
T Tkocz
The American Mathematical Monthly 119 (7), 606-607, 2012
Reversal of Rényi Entropy Inequalities Under Log-Concavity
J Melbourne, T Tkocz
IEEE Transactions on Information Theory 67 (1), 45-51, 2020
Sharp Khinchin-type inequalities for symmetric discrete uniform random variables
A Havrilla, T Tkocz
Israel Journal of Mathematics, 1-17, 2021
Comparison of moments of Rademacher chaoses
P Ivanisvili, T Tkocz
Arkiv för Matematik 57 (1), 121-128, 2019
Injective Tauberian Operators on L1 and Operators with Dense Range on ℓ
W Johnson, AB Nasseri, G Schechtman, T Tkocz
Canadian Mathematical Bulletin 58 (2), 276-280, 2015
A note on volume thresholds for random polytopes
D Chakraborti, T Tkocz, BH Vritsiou
Geometriae Dedicata, 1-9, 2021
A randomly weighted minimum arborescence with a random cost constraint
AM Frieze, T Tkocz
Mathematics of Operations Research 47 (2), 1664-1680, 2022
A note on the extremal non-central sections of the cross-polytope
R Liu, T Tkocz
Advances in Applied Mathematics 118, 102031, 2020
Two remarks on generalized entropy power inequalities
M Madiman, P Nayar, T Tkocz
Geometric Aspects of Functional Analysis, 169-185, 2020
The system can't perform the operation now. Try again later.
Articles 1–20